# SDR QXEA2017072500493

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,426 hours, 40,524 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR ALTERNATE EXTENSION FUNCTIONAL TEST, LG INHIBIT SWITCH ACTIVATION DOES NOT RESULT IN LG INOP CAUTION INDICATION AS REQUIRED. INSPECTED LG INHIBIT SWITCH AND FOUND 2 WIRES NOT CONNECTED TO SWITCH. RECONNECTED WIRES TO INHIBIT SWITCH REFERENCING MM 32-61-00. OPS CHECKED INHIBIT SWITCH. LG INOP CAUTION LIGHT ILLUMINATES WITH SWITCH ACTIVATION.
